# SDR GAIA9737

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AT WSSS (SINGAPORE) BOTH LEFT MLG TIRES WENT FLAT AND SHREDDED CAUSING DAMAGE TO LEFT INBOARD FLAP, INBOARD SPOILER AND BRAKE LINES.  LOG PAGE AND DAMAGE REPORT HAV NOT YET BEEN TO DFW.  (M)
